# SDR DALA2022121308021

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,925 hours, 15,865 cycles
- System (JASC): 5270 · Door Warning System
- Part: Flag
- Condition: Failed
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DOOR R1 IS ARMED, THE YELLOW CARD BY HANDLE WILL NOT POP OUT.   INSTALLED FLAG ASSY REF B767 AMM 52-11-00. OPS CHECKS NORMAL, NO ISSUES OBSERVED.
